| Model Number |
HX-610-135L |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information was requested from the reporter.A supplemental report will be submitted should additional information be made available.The subject device referenced in this report was not returned for evaluation, therefore the device evaluation could not be completed at this time.The exact cause of the reported event could not be conclusively determined at this time.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
The distributor reported on behalf of the customer, during a procedure, when the long clip was activated, the clip stuck to the applicator when shooting.It did not stick to the mucosa.Two (2) long clips malfunctioned in the same manner during the procedure.The intended procedure was completed.The same device was not used to complete the procedure.No reported patient harm.There were two (2) occurrences at the facility on the same day with four (4) different long clips.This complaint is related to patient identifiers: (b)(6).
Additional Manufacturer Narrative
This is a supplemental report to correct the initial mdr.Additional information was received from the reporter.Upon further review, the initial mdr was sent in error.The issues are reported in patient identifiers (b)(6) (mfr # 8010047 ¿ 2021 - 10472) and (b)(6) (mfr # 8010047 - 2021 - 10474).